Is the a relationship between atrial fibrillation and Hormones
I have started Hormones 15 years ago. I took them for 5 years. when I stopped I started having atrial fibrillation. I did not relate the two. 3 times I have started back on hormones because I had hot flashes so bad. I just started the bio-identical which you stop after 26 days. every time I stop taking them I go in atrial fibrillation. When I checked back every time I have taken hormones when I stop I have atrial fibrillation. When I am off hormones my heart is fine, when I am on them my heart if fine. when I stop them every time I have atrial fibrillation.
In your case it sure seems there is a relationship. If I read correctly, after you stop taking supplemental hormones you have a period of AFIb, but that eventually revers back to normal sinus rhythm. The only thing I can add is it might be a good idea to take aspirin each day, with your doctor's agreement, to give some clot protection should you go into short periods of AFib from time-to-time. Perhaps this happens and you don't notice it. Some do not feel symptoms when they are in AFib. I am mostly symptomatic except for an irregular ventricle HR and some fatigue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.